TITLE

Clofarabine

PUB. DATE
May 2013
SOURCE
Reactions Weekly;5/18/2013, Issue 1453, p15
SOURCE TYPE
Periodical
DOC. TYPE
Article
ABSTRACT
The article presents a case study of six patients aged four months to five years with myelosuppression, infectious complications and liver disorders which developed while receiving clofarabine for refractory high-risk Langerhans cell histiocytosis.
ACCESSION #
87733631

 

Related Articles

  • Gemcitabine.  // Reactions Weekly;6/26/2010, Issue 1307, p25 

    The article describes three case reports of toxicities of gemcitabine in patients with severe hepatic dysfunction, published in the April 2010 issue of the "Annals of Pharmacotherapy."

  • Ciclosporin.  // Reactions Weekly;9/25/2010, Issue 1320, p17 

    The article describes a case of liver injury in a 67-year-old woman who received ciclosporin for dermatomyositis-associated interstitial pneumonia (DM-IP).

  • Potential link between simeprevir and severe liver disorders.  // Reactions Weekly;2/13/2016, Vol. 1588 Issue 1, p2 

    The article talks about the risk of liver disorders associated with use of a drug called Simeprevir as advised by the federal department Health Canada.

  • Levofloxacin: dysglycemia and liver disorder.  // WHO Drug Information;2007, Vol. 21 Issue 1, p10 

    An excerpt from the January 2007 issue of the "Canadian Adverse Reaction Newsletter" is presented.

  • Paroxetine and hepatoxicity. Benbow, S.J.; Gill, G. // BMJ: British Medical Journal (International Edition);05/10/97, Vol. 314 Issue 7091, p1387 

    Details a case of biopsy-confirmed chronic active hepatitis that was attributable to paroxetine. Reversal of the disorder after stopping the drug as an indication of a causal association.

  • Influenza A virus vaccine-H1N1.  // Reactions Weekly;2/12/2011, Issue 1338, p24 

    The article describes a case of hepatic cytolysis in a 56-year-old woman who received her first injection of the influenza A virus vaccine H1N1.

  • Propylthiouracil: boxed warning on severe liver injury.  // Reactions Weekly;5/1/2010, Issue 1299, p2 

    The article reports on the addition by the U.S. Food and Drug Administration (FDA) of boxed warning to the label of propylthiouracil advising consumers about reports of severe liver injury and acute liver failure in adult and pediatric patients, in May 2010.

  • Alemtuzumab.  // Reactions Weekly;3/13/2010, Issue 1292, p5 

    The article describes the case of a 39-year-old man who developed severe liver dysfunction from hepatitis C reactivation after receiving alemtuzumab for chronic lymphocytic leukaemia (CLL).

  • Erlotinib.  // Reactions Weekly;3/10/2012, Issue 1392, p22 

    The article describes the case of an 81-year-old man who developed liver injury while taking erlotinib for metastatic non-small cell lung cancer.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics